Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/2919
Title: Evaluating Policy Feedback Rules using the Joint Density Function of a Stochastic Model
Authors: Barrell, R.
Hall, Stephen G.
Hurst, I.
First Published: 2006
Citation: Economics Letters, 2006, 93 (1), pp.1-5
Links: http://dx.doi.org/10.1016/j.econlet.2006.03.035
http://hdl.handle.net/2381/2919
Type: Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.